# SDR 2006UALA00701

- Difficulty date: April 16, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 14,296 hours, 6,210 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY AFT LT FAULT DISPLAYED AFTER PERFORMING CABIN EMERGENCY LIGHT TEST.
